TITLE

Canadian Adverse Drug Reaction Newsletter

PUB. DATE
January 1997
SOURCE
CMAJ: Canadian Medical Association Journal;01/01/97, Vol. 156 Issue 1, p89
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents adverse drug reactions in several diseases. Primary pulmonary hypertension and appetite suppressants; HIV protease inhibitors and increased bleeding in hemophilia; Erythema multiforme and nefidipine; Congenital anomalies and fluconazole.
ACCESSION #
9705041175

 

Related Articles

  • Bortezomib.  // Reactions Weekly;10/9/2010, Issue 1322, p9 

    The article describes the case of a 59-year-old man who developed peripheral neuropathy during treatment with proteosome inhibitor bortezomib for treatment-resistant multiple myeloma.

  • Bortezomib.  // Reactions Weekly;10/9/2010, Issue 1322, p9 

    The article describes the case of a woman in her forties taking bortezomib for antibody-mediated rejection of kidney transplant who developed thrombocytopenia after the second dose of proteosome inhibitor bortezomib.

  • Metabolic side effects observed with protease inhibitors.  // AIDS Patient Care & STDs;May98, Vol. 12 Issue 5, p405 

    Reports on the metabolic side effects associated with the use of protease inhibitors, which were presented at the 5th Conference on Retroviruses and Opportunistic Infections. Identification of one of the side effects; Indication that switching to another inhibitor will not change the condition;...

  • Nelfinavir failures respond to other protease inhibitors.  // AIDS Patient Care & STDs;May98, Vol. 12 Issue 5, p406 

    Reports on a multicenter study which found that patients who failed treatment with nelfinavir, had a favorable anti-human immunodeficiency virus (HIV) response to treatment with a protease inhibitor. Number of patients who participated in the study; Indication that the results from the study...

  • Bortezomib.  // Reactions Weekly;2/27/2010, Issue 1290, p14 

    The article describes the case of a 65-year-old man who developed a cutaneous lymphoid perivascular reaction during treatment with the protease inhibitor bortezomib for multiple myeloma (MM).

  • Indinavir.  // Reactions Weekly;1/9/2010 Part 2 of 2, Issue 1283, p53 

    The article describes a case of indinavir-associated toxicity mimicking urinary tuberculosis in a 47-year-old man with AIDS.

  • Levosimendan.  // Reactions Weekly;8/14/2010, Issue 1314, p27 

    The article describes the case of a 70-year-old man who developed pulmonary hypertension while undergoing treatment with levosimendan.

  • Modafinil.  // Reactions Weekly;10/20/2007, Issue 1174, p20 

    The article describes several cases of patients who developed serious skin reactions while receiving modafinil for sleep or attention-deficit hyperactivity disorders (ADHD). The skin reactions presented by the patients include toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS) and...

  • Methotrexate-Induced Erythema Multiforme: A Case Report and Review of the Literature. Omoregie, F. O.; Ukpebor, M.; Saheeb, B. D. O. // West African Journal of Medicine;Sep/Oct2011, Vol. 30 Issue 5, p377 

    BACKGROUND: Mucosal affectation may be a direct cytotoxic or cytostatic effect of methotrexate. OBJECTIVE: To highlight the diagnostic procedure and treatment intervention erythema multiforme complicating methotrexate-induced allergic stomatitis. CASE REPORT: The patient was a 60-year-old man...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics